Tear Trough Swelling

I had restlyane injected to solve a minor tear...

I had restlyane injected to solve a minor tear trough problem. I had every faith in the practitioner and was shown before and after pictures of previous patients having had the same procedure. However 11 days on and I am left with a swelling under my right eye which looks makes my cheek look indented and like I've been punched in certain light. I am beside myself with worry.

My doctor saw me 2 days ago and assured me that is was still swelling due to the injection site. However I am terrified that I will be stuck like this as the swelling does not seem to have changed over the last few days.

I understand that if necessary that the restylane can be dissolved but am concerned that in doing this my own tissue could be damaged permanenly? I would be grateful of any advise as to whether this is possible or if a prolonged swelling in this area is common. I just wish I'd left them alone.
Was this review helpful? 1 other found this helpful

Comments (8)

chelseajan - i replied to another of your posts in more detail. PLEASE READ IT. Your problem is BOTOX, not filler. Do not have another injection of hyaluronidase under your eyes -you will just be damaging your natural tissue for no reason. LEAVE EVERYTHING ALONE AND WAIT FOR THE BOTOX TO WEAR OFF. I know it is hard because I have been a virtual recluse for 17 1/2 weeks and it seems that it is never, never going to come right. Please be patient and stop letting the doctors create more problems for you. Hang in there.
  • Reply
god dont they lie!!!!!!! i had ramon malhotra so say best in the country do mine and 11 months later im still sucidal i cant even look in the mirror as i cry, i had one injection of the enzyme but i think i need more, he tried to make out theres nothing wrong when everyone and photos proved it was my cheeks looked fine before injections its the docs fault
  • Reply
Please read my reply below and my reply to your other post.
  • Reply
I had him too, he was completely dishonest in my opinion.
  • Reply
Hi, I have also had a terrible experience with Raman Malohtra as have others who've spoken out on this site. I wanted to post my support and ask if you ever received help or an apology/explanation from him as we are all in the same situation. Very best wishes to you, I sincerely hope you have seen an improvement for all our sakes.
  • Reply
Thanks for your reply. I had some of the restylane dissolved today with the enzyme. The idea was just to remove some of it, however the worse eye has gone back to nearly how it was before and the left one is black! But hey ho.....I'm relieved that the swelling has gone; just left with a bit of crepey skin now which will hopefully resolve. My practitioner said that the restylane volume was fine but that it made the the collapsed skin on my cheeks more visible and indented.....rubbish as far as i'm concerned! I'm sure it was too much product. Anyway I will never inject anything other than botox around my eyes for sure. Hope your swelling has also resolved itself.
  • Reply
Please read my reply to chelseajan below. I think your problem IS botox, not filler. STOP THE BOTOX - I think you have cheek ptosis from botox injections around the eyes. See: http://www.nydailynews.com/gossip/2009/10/22/2009-10-22_time_catches_up_with_demi_moore_as_the_aging_actress_finally_shows_new_wrinkles.html This is what botox-induced cheek ptosis looks like. If you look anything like this when you smile then cease having botox around your eyes immediately and be prepared to wait around 8 months for it to completely wear off. Contact me if you need further info. Cheers
  • Reply
I would recommend you massage the areas of swelling - that is what I was told initially by my physician. I have also had some luck with arnica gel to reduce swelling.
  • Reply